MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP XPRESS LOPROFILE ENT 6X20MM, FINAL PACKA; BALLOON DILATION CATHETER SYSTEMS

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP XPRESS LOPROFILE ENT 6X20MM, FINAL PACKA; BALLOON DILATION CATHETER SYSTEMS
Catalog Number LPLF-106-I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Asystole (4442)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a bilateral balloon dilation of the eustachian tubes using the xpress balloon, the patient had trigeminocardiac reflex.At inflation of the balloon on each side, the patient went into asystole for 5 seconds before returning to bradycardia and then returning to normal post balloon dilation.The treatment was completed successfully with no delays, and no additional medical intervention was required.Additional information is currently being requested.
 
Event or Problem Description
The surgeon provided additional information that no anatomical abnormalities noted in the patient ct scan prior to procedure.No medications were provided.The patient is noted to be doing well in post procedure consultation.
 
Additional Manufacturer Narrative
Follow up report submitted to document additional information in b5.

Brand Name
XPRESS LOPROFILE ENT 6X20MM, FINAL PACKA
Common Device Name
BALLOON DILATION CATHETER SYSTEMS
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23818406
Report Number3015967359-2025-01723
Device Sequence Number13278656
Product Code PNZ
UDI-Device Identifier00857326005017
UDI-Public(01)00857326005017(17)270401(10)25112053
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163509
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLPLF-106-I
Device Lot Number25112053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown